# SDR DALA2025053104172

- Difficulty date: May 18, 2025
- Submitted: May 31, 2025
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 123,104 hours, 18,476 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 188 1R DOOR ARMED INDICATOR FLAG.   FOUND ARMED/DISARMED WARNING FLAG INOP, REPLACED SAME PER B767- 300 AMM 52-11. OPS NML. (0972013)
